On Zlámal Minimum Angle Condition for the Longest-Edge n-Section Algorithm with n ≥ 4
- 658 Downloads
In this note we analyse the classical longest-edge n-section algorithm applied to the simplicial partition in Rd, and prove that an infinite sequence of simplices violating the Zlámal minimum angle condition, often required in finite element analysis and computer graphics, is unavoidably produced if n ≥ 4. This result implies the fact that the number of different simplicial shapes produced by this version of n-section algorithms is always infinite for any n ≥ 4.
The authors are indebted to Jan Brandts for valuable comments on the work.
- 11.S. Korotov, Á. Plaza, J.P. Suárez, On the maximum angle condition for the conforming longest-edge n-section algorithm for large values of n. Comput. Aided Geom. Des. 32, 69–73 (2015)Google Scholar